Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Unable to get the sexual feeling, diabetic, on Euglucon, Doxy. What to do ?

Hi doctor I want to ask about my husband he is 52 yrs and he is unable to have sex he is not getting that feeling he is a diabetic patient and having tablet called euglucon and antibotic tablet doxy-1L dr forte we did not have sex for last 2 yrs he is in vietnam and I don t know if he is having sex there now what to do I am also diabetic patient but I feel like having sex I am 39 yrs old but he does not like it pls help me
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello sangtrd
Welcome to Health Care Magic

Erectile dysfunction or inability to achieve full erection is one of distressing complication of long standing Diabetes Mellitus. A lot of factors contribute to development of this side effect, poor control of glucose is one of them, other is associated hypertension, premorbid conditions and health status of patent. To treat the erectile dysfunction associated with diabetes a detailed evaluation of patient is needed.
- Visit a good doctor along with patient and get himself evaluated for any associated hypertension or any other heart disease. If every thing comes normal then medicines as Sildenafil (Viagra), or Tadalafil (Tazzel) can be given to him, prior to sexual intercourse.
- Other medicines as Trazodon (trazonil) can be taken as they will also cover the low mood part along with erectile dysfunction but only after consultation of psychiatrist.
- Proper control of sugar is must.
- Balanced high fibre diet is also must.
- Vitamin Supplements to check nutrient deficiency if any.
- If not possible with these methods go for Sex Therapy with some qualified psychiatrist and other options as Vacuum Devices can be kept in mind.

Take Care
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor